# SDR DALA2018050703235

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,790 hours, 24,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Bent
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R HARD TO ARM. FOUND GIRT BAR NOT ATTACHED & STEEL PLATE BENT IN WAY OF GIRT BAR. CONTOURED STEEL PLATE BACK TO ORIGINAL SHAPE. REINSTALLED GIRT BAR WITH REF TO AMM 25-66. OPS CHECK. OK FOR SERVICE.
